# SDR USAA2011121200010

- Difficulty date: November 30, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FLOOR PANEL 262FF BETWEEN FR66 TO FR68, S23R.  REPLACED FLOOR PANEL 262FF IAW JOB CARD 26C26053014 AND TYPICAL REPAIR 320-2528-10-0011.
